# SDR FDEA201308051778

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52104
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1064, RT CREASE BEAM WEB CUTOUT FOUND CORRODED.  R & R IAW DWG 144N5210 SHT , REV AND INSTALLED IAW DWG 144N5200, SHT 1, REV B.  REPAIR IS MAJOR.
